# SDR DL72L002461

- Difficulty date: December 15, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727
- Aircraft serial: 21312
- Aircraft time: 71,634 hours, 48,101 cycles
- Engine time: 62,673 hours, 46,644 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Sensor
- Condition: Faulty
- Location: Nr 1 Fuel Tank
- Component: Compensator, 391041021
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J

## Discrepancy

ON LIFT OFF A/C ROLLED TO THE RT - REQUIRED LEFT YOKE TO LEVEL WINGS - SUSPECT FUEL IMBALANCE - FOUND NR 1 FUEL QTY SYSTEM IN ERROR - REPLACED COMPENSATOR
